Doctor Q&A for Dr. John Stathakis

A 61-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
Maybe: Any type of oral medication can cause rashes on the skin.
A 20-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
See below : Could be an anemic disorder or vitiligo or hypopigmentation. Contact a dermatologist for diagnosis and treatment options.
2
2 thanks
A 36-year-old female asked:
Dr. John Stathakis
58 years experience Dermatology
See below : It could be a number of things including contact dermatitis, allergy to topical medication, cosmetics, soap, detergents, etc. Try some sarna lotion a ... Read More
A 26-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
See below : In an effort to firm up lax skin, try a moisturizer with vitamin e and aloe. Also, try excerise to tone the muscle; skin may be able to be excised la ... Read More
5
5 thanks
A 55-year-old female asked:
Dr. John Stathakis
58 years experience Dermatology
Yes: The nail has died at the growth plate and will eventually fall off. The good news is that it will re-grow but will take 6 - 12 months.
5
5 thanks
A 24-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
See below : Could be a contact allergy, insect bites, contact dermatitis or inflammed angiomias (due to scratching). Treatment includes otc anti-inflammatory cre ... Read More
3
3 thanks
A 50-year-old female asked:
Dr. John Stathakis
58 years experience Dermatology
See below : Try a facial moisturizer with aloe, vitamin e or lactic acid.
A 25-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
See below : The cause is most likely friabile blood vessels meaning that they can rupture easily. Could be caused by certain medications (i.e. Aspirin). Contact ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
Yes: Use an oil controlled facial wash. For the scalp, use a salicylic acid or tar based shampoo (both are available otc).
A 26-year-old male asked:
Dr. John Stathakis
58 years experience Dermatology
Yes: Can be used with no specific time duration. Products can be used topically for burns and inflammatory conditions, and can be injested for digestive i ... Read More
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less